# SDR SWAA2023082284058

- Difficulty date: July 31, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET ASSY OF ACCESS PANEL I/B FIXED TRAILING EGDE AT LT WING 2023-447819<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24;[02] REPLACED FASTENERS AND BRACKET ASSY OF ACCESS PANEL I/B FIXED TRAILING EGDE AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2511 SHEET 9 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED FASTENERS AND BRACKET ASSY OF ACCESS PANEL I/B FIXED TRAILING EGDE AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2511 SHEET 9 REV-. SEE INDIVIDUAL SIGN OFF BELOW
